RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1985, Volume 2, Pages 113–115 (Mi intf18)  

This article is cited in 7 scientific papers (total in 7 papers)

Ergodic theory of smooth dynamical systems: Contents




Full text: PDF file (507 kB)
UDC: 517.938+517.987

Citation: “Ergodic theory of smooth dynamical systems: Contents”, Dynamical systems – 2, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 2, VINITI, Moscow, 1985, 113–115

Citation in format AMSBIB
\Bibitem{1}
\paper Ergodic theory of smooth dynamical systems: Contents
\inbook Dynamical systems~--~2
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1985
\vol 2
\pages 113--115
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf18}


Linking options:
  • http://mi.mathnet.ru/eng/intf18
  • http://mi.mathnet.ru/eng/intf/v2/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Shereshevskii, “Asymptotics of the Hausdorff dimension of the basic set which is generated in the vanishing of an equilibrium state of the saddle–saddle type”, Funct. Anal. Appl., 21:1 (1987), 80–82  mathnet  crossref  mathscinet  zmath  isi
    2. L. V. Polterovich, “On transport in dynamical systems”, Russian Math. Surveys, 43:1 (1988), 251–252  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. A. Shereshevskii, “On the Hausdorff dimension of fractal basis sets arising in certain global bifurcations of flows on three-dimensional manifolds”, Russian Math. Surveys, 43:3 (1988), 223–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. M. L. Blank, “Small perturbations of chaotic dynamical systems”, Russian Math. Surveys, 44:6 (1989), 1–33  mathnet  crossref  mathscinet  zmath  adsnasa
    5. M. L. Blank, “Chaos and order in the multidimensional Frenkel–Kontorova model”, Theoret. and Math. Phys., 85:2 (1990), 1255–1268  mathnet  crossref  mathscinet  zmath  isi
    6. V. V. Solodov, “Topological topics in dynamical systems theory”, Russian Math. Surveys, 46:4 (1991), 107–134  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. E. A. Sataev, “Invariant measures for hyperbolic maps with singularities”, Russian Math. Surveys, 47:1 (1992), 191–251  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:374
    Full text:168

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020